Alert archive / Mississippi / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 252, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jul 3, 2015, 5:27 PM CDT for Winston County, Mississippi. It was in force for 33 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 3, 2015, 5:27 PM CDT (22:27 UTC)
- Expired
- Jul 3, 2015, 6:00 PM CDT
- In force
- 33 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Winston County, MS
The radar
The Columbus AFB radar (KGWX), 116 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 3, 5:45 PM CDT | HAIL 1.75 | 2 Nnw Vernon, MS | GOLF BALL SIZE HAIL AROUND 6 MILES NORTH OF NANIH WAIYA. REPORT AND PICTURE RELAYED VIA SOCIAL MEDIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 10.5 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 382 J/kg
- Mixed-layer CIN
- -178 J/kg
- Mixed-layer LCL
- 1247 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 128 m²/s²
- 0-3 km storm-relative helicity
- 146 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
153
WUUS54 KJAN 032227
SVRJAN
MSC159-032300-
/O.NEW.KJAN.SV.W.0252.150703T2227Z-150703T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
527 PM CDT FRI JUL 3 2015
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN WINSTON COUNTY IN EAST CENTRAL MISSISSIPPI...
* UNTIL 600 PM CDT
* AT 527 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
NOXAPATER...OR 7 MILES SOUTH OF LOUISVILLE...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN WINSTON COUNTY...INCLUDING THE FOLLOWING LOCATIONS...
NOXAPATER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3296 8915 3306 8916 3310 8893 3302 8892
3303 8881 3297 8881
TIME...MOT...LOC 2227Z 262DEG 25KT 3301 8907
HAIL...1.00IN
WIND...60MPH
$$
DL2 follow-up statements
581
WWUS54 KJAN 032240
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
540 PM CDT FRI JUL 3 2015
MSC159-032300-
/O.CON.KJAN.SV.W.0252.000000T0000Z-150703T2300Z/
WINSTON MS-
540 PM CDT FRI JUL 3 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR SOUTHEASTERN WINSTON COUNTY...
AT 540 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR VERNON...OR 7
MILES NORTH OF NANIH WAIYA...AND IS NEARLY STATIONARY.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN WINSTON COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3296 8904 3308 8904 3310 8893 3302 8892
3303 8881 3297 8881
TIME...MOT...LOC 2240Z 262DEG 25KT 3302 8897
HAIL...1.00IN
WIND...60MPH
$$
DL193
WWUS54 KJAN 032259
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
559 PM CDT FRI JUL 3 2015
MSC159-032309-
/O.EXP.KJAN.SV.W.0252.000000T0000Z-150703T2300Z/
WINSTON MS-
559 PM CDT FRI JUL 3 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WINSTON COUNTY
WILL EXPIRE AT 600 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3296 8904 3308 8904 3310 8893 3302 8892
3303 8881 3297 8881
TIME...MOT...LOC 2258Z 262DEG 25KT 3302 8897
$$
DLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 3:58 PM CDT, 1 hour 29 minutes earlier.
Area forecast discussion, Jul 3, 3:58 PM CDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 358 PM CDT FRI JUL 3 2015 .SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT...IT HAS BEEN A QUIET DAY FOR THE MOST PART WITH MUCH OF THE RAIN AND STORMS REMAINING NORTH OF MY CWA. THIS HAS CAUSED SIGNIFICANT FLOODING ISSUES ACROSS PORTIONS OF NORTHERN MS WHILE FURTHER SOUTH THERE HAS YET TO BE ANY RAIN. THIS IS IN ASSOCIATION WITH A STALLED FRONTAL BOUNDARY NORTH OF THE REGION AND STORMS HAVE BEEN TRAINING THROUGH THE DAY IN MOSTLY UNIDIRECTIONAL FLOW. AS DISTURBANCES ROTATE IN THE UPPER FLOW IN THE BASE OF THE UPPER TROUGH...ADDITIONAL STORMS HAVE BEEN ABLE TO PUSH TO SOUTHEAST FROM GENERALLY THE ARKLATEX REGION AND ARE NOW MOVING INTO THE NORTH AND NORTHWESTERN SECTIONS OF MY CWA. THEY ARE MOVING INTO AN ENVIRONMENT WITH DECENT LOW LEVEL LAPSE RATES...SHEAR AND INSTABILITY. THIS HAS ALLOWED SOME TO BECOME STRONG TO SEVERE WITH WIND GUSTS AND SOME HAIL BEING THE PRIMARY RISKS. AS THIS ACTIVITY CONTINUES TO SWING SOUTH AND EAST THIS AFTERNOON AND EVENING...GLOBAL AND HI-RES MODELS INDICATE THAT ANOTHER DISTURBANCE WILL MOVE SOUTH LATER TONIGHT AND THIS ONE COULD STALL ACROSS A PORTION OF THE AREA. MODELS ARE IN GENERAL AGREEMENT THAT THIS COULD LEAD TO POTENTIAL FOR FLOODING IN LOCATIONS ALONG AND NORTH OF I-20 THROUGH TONIGHT. PW VALUES ARE SHOWN TO BE NEAR 2 INCHES ACROSS NORTHERN AREAS...336-340K THETA-E AIR...STRONG MOISTURE TRANSPORT INTO THE REGION AND...IN UNIDIRECTIONAL FLOW AND VERY WEAK CORFIDI VECTORS...THIS COULD LEAD TO SOME LOCALIZED HEAVY RAIN OF 2-3 INCHES(OR POTENTIALLY GREATER IN SOME LOCATIONS)/FLOODING ISSUES ESPECIALLY GIVEN ANY STORMS THAT BACKBUILD/TRAIN ACROSS THE REGION. LIMITED RISK AREAS IN THE HWO AND GRAPHICS SEEM REASONABLE AND HAVE LEFT THEM IN TACT. THE MILLION DOLLAR QUESTION IS WHAT WILL THE WEATHER BE ON INDEPENDENCE DAY. UNFORTUNATELY...IT WONT BE NEARLY AS NICE AS IT WAS LAST YEAR WHEN A COLD FRONT CAME THROUGH AND BROUGHT UNSEASONABLY DRIER AIR INTO THE REGION. IN THIS RATHER COMPLEX...NORTHWEST FLOW REGIME...IT REALLY IS HARD TO PINPOINT JUST WHAT IS GOING TO EVOLVE. IF THE EXPECTED BAND OF SHOWERS/STORMS DEVELOPS LATER TONIGHT...THIS COULD LINGER INTO EARLY TOMORROW. HI- RES MODELS SEEM TO INDICATE THAT THIS WILL SLOWLY SAG SOUTH THROUGH THE DAY TOMORROW AND AFFECT SOUTHERN SECTIONS OF THE CWA DURING THE AFTERNOON AND EVENING HOURS...WHICH IS CERTAINLY NOT GOOD NEWS FOR FIREWORKS AND OUTDOOR ACTIVITIES. IT IS LIKELY BEST TO SAY THAT BOTH THE GFS AND ECMWF SHOW ANOTHER DISTURBANCE MOVING THROUGH THE REGION AND THIS WILL LIKELY COMBINE WITH ANY DAYTIME HEATING/OUTFLOW BOUNDARIES/DIFFERENTIAL HEATING BOUNDARIES/MOIST AIRMASS TO PRODUCE ADDITIONAL SHOWERS AND THUNDERSTORMS PARTICULARLY DURING THE LATER AFTERNOON AND EVENING HOURS. THERE IS THE RISK FOR ANY OF THESE STORMS TO BECOME STRONG TO SEVERE WITH LIGHTNING AND DAMAGING WIND GUSTS TO BE THE PRIMARY CONCERNS. IT IS BEST FOR RESIDENTS TO KEEP UPDATED WITH THE LATEST WEATHER INFORMATION ESPECIALLY WHEN PLANNING TO BE OUTDOORS. TEMPERATURES DURING THIS PERIOD WILL BE A LITTLE BELOW NORMAL AS CLOUDS AND RAIN SHOULD KEEP SOME AREAS...MOSTLY IN THE NORTH...INTO THE LOWER TO MID 80S. OUTSIDE OF STORMS...TEMPERATURES DURING THE DAY WILL REACH INTO THE UPPER 80S AND LOWER 90S. .LONG TERM...SUNDAY THROUGH NEXT WORK WEEK...ANOMALOUSLY SUPPRESSED UPPER LEVEL TROUGHING FOR EARLY JULY (AND THE ATTENDANT SAGGING FRONTAL ZONE IN OUR REGION) WILL FINALLY LIFT BACK TO THE NORTH LATER MONDAY INTO MONDAY NIGHT. HOWEVER...BEFORE THE REGIME CHANGES...EXPECT A GOOD DEAL OF SHOWERS AND THUNDERSTORMS SUNDAY AND SUNDAY NIGHT (AND THEN BECOMING INCREASINGLY FOCUSED IN NORTHERN AND EASTERN ZONES ON MONDAY). THESE PERIODS WILL HAVE TO BE WATCHED FOR HAZARDOUS WEATHER THREAT ALTHOUGH WIND SHEAR AND MOISTURE TRANSPORT WILL BE DECLINING BY THIS POINT AND THUS THE CONFIDENCE OF ANY SEVERE STORMS OR FLOODING PROBLEMS IS TOO LOW TO INCLUDE IN THE HWO QUITE YET. OF COURSE THE CLOUDS AND SHOWERS WILL KEEP TEMPERATURES DOWN BELOW NORMAL IN MOST AREAS ON SUNDAY ALTHOUGH HEAT WILL BE TRYING TO INCREASE FROM THE SOUTHWEST ON MONDAY. MODEL AGREEMENT ON INCREASED SUBTROPICAL RIDGING INFLUENCE FOR TUESDAY THROUGH THE REMAINDER OF NEXT WORK WEEK IS NOW PRETTY GOOD. THERE ARE STILL UNCERTAINTIES ON HOW MUCH AFTERNOON SHOWER AND THUNDERSTORM ACTIVITY WILL OCCUR DESPITE RIDGE SUPPRESSION...BUT THE CONSENSUS IDEA IS THAT PRECIPITATION OVER THIS PERIOD WILL BE BELOW AVERAGE. FORTUNATELY...MOIST SOILS IN MANY AREAS WILL WORK AGAINST TEMPERATURES SPIKING UPWARDS QUICKLY IN REACTION TO THE CHANGING WEATHER REGIME. HOWEVER...EXPECT HEAT TO BUILD GRADUALLY THROUGH THE MID TO LATE WEEK WITH PLENTY OF HUMIDITY TO PUSH PEAK AFTERNOON HEAT INDEX VALUES UP TO NEAR THE CENTURY MARK. /BB/ && .AVIATION...MAINLY VFR CONDITIONS THIS AFTERNOON AT THE TAF SITES. EXPECT THUNDERSTORMS TO SPREAD EAST-SOUTHEAST INTO THE AREA LATE THIS AFTERNOON INTO THE EVENING WITH ADDITIONAL ACTIVITY OVERNIGHT. STORMS WILL CAUSE LOCAL REDUCTIONS IN CIGS AND VSBY. /SW/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 73 85 70 87 / 77 63 60 60 MERIDIAN 71 85 68 87 / 72 70 62 59 VICKSBURG 74 85 71 88 / 69 67 58 58 HATTIESBURG 74 87 71 87 / 27 53 55 61 NATCHEZ 74 86 71 89 / 33 68 58 56 GREENVILLE 73 85 70 89 / 97 66 56 60 GREENWOOD 73 85 70 87 / 97 63 51 58 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 28/BB/SW
Hazardous weather outlook, Jul 3, 2:01 PM CDT, 3 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 201 PM CDT FRI JUL 3 2015 ARZ074-075-LAZ007>009-MSZ018-019-025>042-044>046-041915- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER- 201 PM CDT FRI JUL 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...AND NORTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND SATURDAY SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...TONIGHT FLOODING THREAT...LIMITED TIMING...TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL IMPACT THE AREA LATE THIS AFTERNOON INTO TONIGHT. A FEW OF THE STORMS COULD BE SEVERE MAINLY THIS EVENING. THE HAZARDS INCLUDE WIND GUSTS TO 60 MPH AND HAIL UP TO QUARTER SIZE. HEAVY RAIN IS ALSO POSSIBLE ACROSS THE AREA TONIGHT. LOCALLY 2 TO 3 INCHES COULD CAUSE SOME FLOODING. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT. LAZ015-016-023>026-MSZ043-047>066-072>074-041915- RICHLAND-MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-WARREN-HINDS- RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH- JASPER-CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS- COVINGTON-JONES-MARION-LAMAR-FORREST- 201 PM CDT FRI JUL 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT THURSDAY. 2 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. *FLOODING* EXTREME...CONFIDENT IN SIGNIFICANT FLOODING. SIGNIFICANT...SIGNIFICANT FLOODING POSSIBLE. ELEVATED...CONFIDENT IN FLOODING. LIMITED...FLOODING POSSIBLE.
In the hours before
Special weather statement, Jul 3, 4:22 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
422 PM CDT FRI JUL 3 2015
ARZ075-032145-
CHICOT AR-
422 PM CDT FRI JUL 3 2015
...THUNDERSTORMS PRODUCING HEAVY RAIN WILL AFFECT NORTHWESTERN
CHICOT COUNTY THROUGH 445 PM CDT...
AT 421 PM CDT...METEOROLOGISTS WERE TRACKING THUNDERSTORMS PRODUCING
HEAVY RAINFALL OVER EASTERN DREW COUNTY...MOVING EAST AT 30 MPH.
THESE STORMS COULD CAUSE LOCALIZED FLOODING IN POOR DRAINAGE AREAS.
LOCATIONS IMPACTED INCLUDE... DERMOTT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3352 9135 3353 9133 3352 9132 3352 9129
3346 9129 3345 9145 3356 9145 3356 9135
TIME...MOT...LOC 2121Z 263DEG 28KT 3353 9142
DLSpecial weather statement, Jul 3, 4:31 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 431 PM CDT FRI JUL 3 2015 MSZ018-019-034-032215- WASHINGTON MS-SUNFLOWER MS-BOLIVAR MS- 431 PM CDT FRI JUL 3 2015 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL SUNFLOWER...SOUTHEASTERN BOLIVAR AND NORTH CENTRAL WASHINGTON COUNTIES UNTIL 515 PM CDT... AT 431 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM OVER SHAW...MOVING EAST AT 25 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CLEVELAND...RULEVILLE...SHAW...SUNFLOWER...BOYLE...BLAINE AND DODDSVILLE. LAT...LON 3374 9046 3348 9045 3347 9104 3371 9087 TIME...MOT...LOC 2131Z 268DEG 21KT 3357 9077 DL
Special weather statement, Jul 3, 4:46 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
446 PM CDT FRI JUL 3 2015
ARZ075-032215-
CHICOT AR-
446 PM CDT FRI JUL 3 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CHICOT COUNTY THROUGH
515 PM CDT...
AT 445 PM CDT...METEOROLOGISTS WERE TRACKING A LINE OF STRONG
THUNDERSTORMS EXTENDING FROM 8 MILES NORTH OF MCMILLAN CORNER TO 7
MILES EAST OF WILMOT...AND MOVING EAST AT 30 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
LAKE VILLAGE...EUDORA...MCMILLAN CORNER AND CHICOT JUNCTION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3344 9123 3345 9112 3340 9121 3338 9116
3339 9112 3340 9111 3343 9110 3345 9106
3333 9114 3324 9110 3328 9105 3322 9109
3314 9109 3313 9120 3300 9117 3302 9146
3354 9135 3352 9132 3352 9125 3356 9123
TIME...MOT...LOC 2145Z 275DEG 25KT 3350 9128 3302 9146
DLSpecial weather statement, Jul 3, 4:47 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 447 PM CDT FRI JUL 3 2015 MSZ038-032215- WINSTON MS- 447 PM CDT FRI JUL 3 2015 ...A STRONG THUNDERSTORM WILL AFFECT WINSTON COUNTY THROUGH 515 PM CDT... AT 447 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM OVER LOUISVILLE...MOVING EAST AT 25 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... LOUISVILLE AROUND 450 PM CDT. MILLCREEK AROUND 505 PM CDT. BETHEDEN AROUND 510 PM CDT. LAT...LON 3306 8918 3318 8917 3324 8883 3304 8882 TIME...MOT...LOC 2147Z 261DEG 23KT 3312 8909 DL
Local storm report, Jul 3, 5:14 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
514 PM CDT FRI JUL 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 PM HAIL LOUISVILLE 33.12N 89.05W
07/03/2015 E1.00 INCH WINSTON MS PUBLIC
QUARTER SIZE HAIL IN LOUISVILLE. REPORT AND PICTURE
RELAYED VIA SOCIAL MEDIA.
&&
DCOXSpecial weather statement, Jul 3, 5:17 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
517 PM CDT FRI JUL 3 2015
MSZ038-039-032300-
NOXUBEE MS-WINSTON MS-
517 PM CDT FRI JUL 3 2015
...STRONG THUNDERSTORMS WILL AFFECT WINSTON AND WESTERN NOXUBEE
COUNTIES UNTIL 600 PM CDT...
AT 516 PM CDT...METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS
NEAR LIBERTY AND NEAR BOON...MOVING EAST AT 20 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
LOUISVILLE...MASHULAVILLE...MILLCREEK AND NOXAPATER.
LAT...LON 3295 8861 3295 8924 3308 8925 3325 8887
3329 8864
TIME...MOT...LOC 2216Z 257DEG 19KT 3301 8915
DLThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 3:45 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Washington | 46 min |
| Jul 3, 4:31 PM CDT | Special Weather Statement | JAN | Sunflower | 44 min |
| Jul 3, 4:38 PM CDT | Severe Thunderstorm Warning | JAN | Sunflower | 37 min |
| Jul 3, 4:47 PM CDT | Special Weather Statement | JAN | Winston | 28 min |
| Jul 3, 5:17 PM CDT | Special Weather Statement | JAN | Winston | 43 min |
| Jul 3, 5:21 PM CDT | Severe Thunderstorm Warning | JAN | Noxubee, Winston | 39 min |
| Jul 3, 5:33 PM CDT | Special Weather Statement | JAN | Sharkey, Washington | 27 min |
| Jul 3, 5:48 PM CDT | Special Weather Statement | JAN | Carroll, Grenada | 42 min |
| Jul 3, 6:03 PM CDT | Special Weather Statement | JAN | Lowndes | 42 min |
| Jul 3, 6:09 PM CDT | Special Weather Statement | JAN | Humphreys | 36 min |
| Jul 3, 6:25 PM CDT | Special Weather Statement | JAN | Oktibbeha | 35 min |
| Jul 3, 6:38 PM CDT | Special Weather Statement | JAN | Yazoo | 52 min |
| Jul 3, 6:39 PM CDT | Severe Thunderstorm Warning | JAN | Noxubee, Oktibbeha, Winston | 24 min |
| Jul 3, 6:42 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Yazoo | 48 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.